OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.11 (1979) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6460

Title: A general formulation of a theorem of Luzin
Authors: Albano, Luigi
Issue Date: 1979
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Luigi Albano, "Una formulazione originale del teorema di Lusin", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 74-82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
11 (1979)
Abstract: Si dimostra una estensione di un noto teorema dovuto a Lusin.
Here it is proved an extension of a known theorem due to Lusin.
URI: http://hdl.handle.net/10077/6460
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.11 (1979)

Files in This Item:

File Description SizeFormat
AlbanoRendMat11.pdf692.21 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.